Some thoughts on the Jacobian Conjecture, Part II

Abhyankar, Shreeram S. (2008) Some thoughts on the Jacobian Conjecture, Part II Journal of Algebra, 319 (3). pp. 1154-1248. ISSN 0021-8693

Full text not available from this repository.

Official URL:

Related URL:


In Abhyankar's Purdue Lectures of 1971, the bivariate Jacobian Conjecture was settled for the case of two plus epsilon characteristic pairs. In the published version, the epsilon part got left out. Now we take care of the omission by preparing for a sharper result with full proof in Part III. The Jacobian Method is applied to giving a new simple proof of Jung's Automorphism Theorem. A detailed description of the Degreewise Newton Polygon is given. Some thoughts on the multivariate Jacobian Conjecture are included.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Conjecture; Jacobian
ID Code:70888
Deposited On:22 Nov 2011 13:00
Last Modified:22 Nov 2011 13:00

Repository Staff Only: item control page